# SDR USAA960387

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 5922578
- Condition: Cracked
- Location: Horiz Stab
- Part time: 36,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A SCHEDULED Q-1/C-1 CHECK INSPECTION, FOUND A 1.75 INCH CRACK IN SKIN PANEL JUST OUTBOARD OF REAR SPAR STATION XH=7.234 RIGHT SIDE HORIZONTAL STAB.  REMOVED DAMAGE AND INSTALLED FILLER REPAIR PER SR09550010-3 AND USAIR EO NR 5592X156.  (M)
